# SDR SWAA2016010447624

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 34,109 hours, 15,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR PLATING LOOSE.  INSTALLED SCREWS AT PLATE ASSEMBLY IAW MM.
